# SDR MASA2012062534930

- Difficulty date: June 16, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N509MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10094
- Aircraft time: 23,898 hours, 16,240 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: MM67035722007
- Condition: Chafed
- Location: Bs 1144
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 7L BETWEEN FS 1144.0 AND 1162.0 IS CHAFED .380, .400, .055D.  REPAIRED PER EO CL600-2C10-53-LO1309.
